# SDR DL767970305

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32512
- Condition: Corrosion
- Location: Bs 1788-1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE FAR AFT BELLY SKIN, FURTHER CORROSION WAS FOUND AROUND A CUTOUT REPAIRED PREVIOUSLY BY DAL MTC PER SRM GUIDELINES.  THE CUTOUT, APPROX 6.125 BY 7 IN SIZE, IS LOCATED BETWEEN FS 1788 AND FS 1809 AND ON EITHER SIDE OF BL 0 (BETWEEN STR-36R AND STR-36L).  REPAIRED PER B-767 SRM 53-00-01, FIG 201.
